Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Had Pneumonia, been coughing terribly, bottom lip was numb and face looks puffy and droopy. Taking advil and Albuterol Inhaler. Treatment?

My wife has had Pneumonia in October and it lasted until February. She seemed better but 3 weeks ago, she was babysitting our 8 year old nephew who had a 103 degree temperature, My wife got sick again and may have pneumonia. She has been coughing terribly for 3 days and we have a doctors appt tomorrow but she noticed tonight that her bottom lip was numb and face looks puffy and droopy, She has been taking non stop advil cold and sinus and Albuterol Inhaler, Trying to find out if this is a result of the meds or just signs of excessive coughing, She is upset and trying to calm her down, Any thoughts?
Asked On : Sat, 23 Mar 2013
Answers:  2 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
She needs proper antibiotic and cough syrup to control infection. Bouts of cough can produce her present symptoms. Get her examined as early aspossible
Answered: Sun, 26 May 2013
I find this answer helpful
Orthopaedic Surgeon Dr. Sunil Kumar Srivastava's  Response
It may be due to excessive cough.Give her suitable anti-biotics after doctors examination and cough linctus to settle the bouts.
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor